MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CROSS CONNECTOR DRIVER, TORQUE-LIMITING

GLOBUS MEDICAL, INC. CREO; CROSS CONNECTOR DRIVER, TORQUE-LIMITING
Model Number 6067.1050
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the tip of the cross connector driver broke and had to be removed by cutting through implants.This event occurred in japan. .
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation showed the tip of the device was fractured off.This fracture is consistent with high/excessive forces placed on the tip during removal; however, no determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CROSS CONNECTOR DRIVER, TORQUE-LIMITING
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837944
Report Number3004142400-2023-00146
Device Sequence Number7140878
Product Code LXH
UDI-Device Identifier00889095168273
UDI-Public00889095168273
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.1050
Device Lot NumberBRW199XC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown